# SDR ASAA2025080560260

- Difficulty date: August 5, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 76,841 hours, 40,981 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN IS CRACKED ON THE I/B SIDE OF RIB STA 129.5, APPROX 17" FROM FORWARD SPAR.  GROUNDED - YES. REPAIRED RIGHT HAND HORIZONTAL STAB LOWER SKIN INBD OF HSS 129.5 IAW SRM 55-10-01-2R-11.
